# SDR 08FDEA01469

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398038920000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR RIGHT SIDE SHEAR WEB IS CRACKED BETWEEN FRAME 76 AND FRAME 77.  REMOVED WEB IAW SRM 51-40-21.  FABRICATED WEB IAW SRM 51-26-00 & MARKED IAW GMM 7-0-1001.   HEAT TREATED IAW TPS 1003,  REV A.   ALODINED; PRIMED & PAINTED IAW SRM 51-21-10;  PG 1. INSTALLED WEB IAW SRM 51-40-21;  PG 7. HEAT TREAT LOAD  HT050608-3.
